Alert archive / California / Gale Warnings in 2009

Gale Warning 5, NWS San Francisco Bay Area, CA

April 1, 2009

NWS San Francisco Bay Area, CA issued this gale warning at Apr 1, 2009, 10:15 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2009, 10:15 AM PDT (17:15 UTC)
Expired
Apr 2, 2009, 3:00 AM PDT
In force
17 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WHUS76 KMTR 011715
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1015 AM PDT WED APR 1 2009

...STRONG NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH TOMORROW MORNING...


PZZ570-020115-
/O.NEW.KMTR.GL.W.0005.090401T1715Z-090402T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1015 AM PDT WED APR 1 2009

...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-020115-
/O.NEW.KMTR.GL.W.0005.090401T1715Z-090402T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
1015 AM PDT WED APR 1 2009

...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-020115-
/O.NEW.KMTR.GL.W.0005.090401T1715Z-090402T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1015 AM PDT WED APR 1 2009

...GALE WARNING IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING. STRONGER WINDS CAN BE EXPECTED SOUTH OF
POINT SUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ540-020115-
/O.NEW.KMTR.SC.Y.0193.090401T1715Z-090402T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
1015 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST WINDS
IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO 35 KT.
WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-020115-
/O.NEW.KMTR.SC.Y.0193.090401T1715Z-090402T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
1015 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST WINDS
IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO 35 KT.
WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020115-
/O.NEW.KMTR.SC.Y.0193.090401T1715Z-090402T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
1015 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST WINDS
IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO 35 KT.
WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-020115-
/O.NEW.KMTR.SC.Y.0193.090401T1715Z-090402T1200Z/
MONTEREY BAY-
1015 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST WINDS
IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO 35
KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-020115-
/O.NEW.KMTR.SC.Y.0193.090401T2100Z-090403T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1015 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THURSDAY. 

STRONG NORTHWEST WINDS ARE EXPECTED TO REACH 15 TO 25 KT THIS
AFTERNOON. WINDS WILL DECREASE TO 10 TO 20 KT AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
3 follow-up statements
021 
WHUS76 KMTR 011826
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1126 AM PDT WED APR 1 2009

...STRONG NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH TOMORROW
MORNING...

PZZ570-020230-
/O.CON.KMTR.GL.W.0005.000000T0000Z-090402T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1126 AM PDT WED APR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-020230-
/O.CON.KMTR.GL.W.0005.000000T0000Z-090402T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
1126 AM PDT WED APR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-020230-
/O.CON.KMTR.GL.W.0005.000000T0000Z-090402T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1126 AM PDT WED APR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING. STRONGER WINDS CAN BE EXPECTED SOUTH OF
POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-020230-
/O.NEW.KMTR.RB.Y.0018.090401T1826Z-090402T1200Z/
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090402T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
1126 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 5 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 5 AM PDT
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS
TO 35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW
MORNING. ADDITIONALLY THESE STRONG WINDS HAVE PRODUCED STEEP FRESH
SWELL WHICH WILL MAKE NAVIGATING THE SAN FRANCISCO BAR HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ540-020230-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090402T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
1126 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS
TO 35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020230-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090402T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
1126 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS
TO 35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-020230-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090402T1200Z/
MONTEREY BAY-
1126 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS
TO 35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-020230-
/O.CON.KMTR.SC.Y.0193.090401T2100Z-090403T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1126 AM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

STRONG NORTHWEST WINDS ARE EXPECTED TO REACH 15 TO 25 KT THIS
AFTERNOON. WINDS WILL DECREASE TO 10 TO 20 KT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
017 
WHUS76 KMTR 012147
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
247 PM PDT WED APR 1 2009

...STRONG NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH TOMORROW
MORNING...

PZZ570-020600-
/O.CON.KMTR.GL.W.0005.000000T0000Z-090402T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
247 PM PDT WED APR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-020600-
/O.CON.KMTR.GL.W.0005.000000T0000Z-090402T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
247 PM PDT WED APR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-020600-
/O.CON.KMTR.GL.W.0005.000000T0000Z-090402T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
247 PM PDT WED APR 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY...

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN GALE FORCE
WINDS IN EXCESS OF 30 TO 40 KT. WINDS WILL CONTINUE TO BE STRONG
THROUGH TOMORROW MORNING. STRONGER WINDS CAN BE EXPECTED SOUTH OF
POINT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-020600-
/O.EXT.KMTR.SC.Y.0193.000000T0000Z-090403T1200Z/
/O.CON.KMTR.RB.Y.0018.000000T0000Z-090402T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
247 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
5 AM PDT THURSDAY...

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO
35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.
ADDITIONALLY THESE STRONG WINDS HAVE PRODUCED STEEP FRESH SWELL
WHICH WILL MAKE NAVIGATING THE SAN FRANCISCO BAR HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ540-020600-
/O.EXT.KMTR.SC.Y.0193.000000T0000Z-090403T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
247 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO
35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020600-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090402T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
247 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS TO
35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-020600-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090402T1200Z/
MONTEREY BAY-
247 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

A STRONG SURFACE PRESSURE GRADIENT IS RESULTING IN NORTHWEST
WINDS IN EXCESS OF 20 TO 30 KT WITH OCCASIONAL GALE FORCE WINDS
TO 35 KT. WINDS WILL CONTINUE TO BE STRONG THROUGH TOMORROW
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-020600-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090403T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
247 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

STRONG NORTHWEST WINDS ARE EXPECTED TO REACH 15 TO 25 KT THIS
AFTERNOON. WINDS WILL DECREASE TO 10 TO 20 KT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
901 
WHUS76 KMTR 020328
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
828 PM PDT WED APR 1 2009

...LOCALLY STRONG NORTHWEST WINDS EXPECTED THROUGH LATE WEDNESDAY
NIGHT. WINDS WILL THEN INCREASE AGAIN ON THURSDAY AFTERNOON...

PZZ570-021000-
/O.EXT.KMTR.GL.W.0005.000000T0000Z-090402T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
828 PM PDT WED APR 1 2009

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY.
NORTHWEST WINDS OF 25 TO 35 KT WILL CONTINUE ON WEDNESDAY EVENING.
WINDS WILL DECREASE TO 15 TO 25 KT BY 3 AM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-021000-
/O.EXT.KMTR.GL.W.0005.000000T0000Z-090402T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
828 PM PDT WED APR 1 2009

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. NORTHWEST
WINDS OF 25 TO 35 KT WILL CONTINUE ON WEDNESDAY EVENING. WINDS
WILL DECREASE TO 15 TO 25 KT BY 3 AM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-021000-
/O.EXT.KMTR.GL.W.0005.000000T0000Z-090402T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
828 PM PDT WED APR 1 2009

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. NORTHWEST
WINDS OF 25 TO 35 KT WILL CONTINUE ON WEDNESDAY EVENING. WINDS
WILL DECREASE TO 15 TO 25 KT BY 3 AM THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-021130-
/O.EXT.KMTR.RB.Y.0018.000000T0000Z-090402T1000Z/
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090403T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
828 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 AM
PDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
3 AM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE COASTAL WATERS FROM POINT REYES TO PIGEON POINT UNTIL 5 AM PDT
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ560-021000-
/O.EXT.KMTR.SC.Y.0193.000000T0000Z-090402T1000Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
828 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-021000-
/O.EXT.KMTR.SC.Y.0193.000000T0000Z-090402T1000Z/
MONTEREY BAY-
828 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-021130-
/O.EXT.KMTR.SC.Y.0193.000000T0000Z-090403T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
828 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TO 11 PM PDT
THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM TO 11 PM PDT
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-021130-
/O.CON.KMTR.SC.Y.0193.000000T0000Z-090403T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
828 PM PDT WED APR 1 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Apr 1, 8:57 AM PDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 1, 8:57 AM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
857 AM PDT WED APR 1 2009

.DISCUSSION...AS OF 8:57 AM PDT WEDNESDAY...SKIES ARE MOSTLY CLEAR
OVER THE DISTRICT EXCEPT FOR HIGH CLOUDS FILTERING IN FROM THE
NORTHWEST AHEAD OF AN UPPER TROUGH APPROACHING THE PACIFIC
NORTHWEST. SURFACE PRESSURE GRADIENTS REMAIN STRONG FROM THE NORTH
THE 6.5 MB BETWEEN ARCATA AND SAN FRANCISCO...12.4 MB FROM SFO TO
LAS...WITH AN ONSHORE GRADIENT OF 1.9 MB FROM SFO TO SAC. AS A
RESULT OF THESE TIGHT GRADIENTS...WINDS ARE STRONG OVER THE COASTAL
WATERS WHERE NEAR-GALE CONDITIONS ARE OCCURRING. EXPECT THE
GRADIENTS TO TIGHTEN OVERNIGHT...ESPECIALLY IN THE ONSHORE
DIRECTION...AS A WEAK TROUGH BRUSHES ACROSS NORTHERN CALIFORNIA.
THIS IS EXPECTED TO DEEPEN THE MARINE LAYER OVERNIGHT FOR COASTAL LOW
CLOUDS FORMING AND SPREADING INLAND MOST AREAS.

HIGH PRESSURE ALOFT WILL REBUILD OVER THE EASTERN PACIFIC LATE
FRIDAY FOR A SLIGHT WARMING TREND INTO SATURDAY. A STRONGER UPPER
LEVEL TROUGH IS PROGGED TO APPROACH THE COAST ON SUNDAY FOR SHOWER
CHANCES RETURNING TO THE AREA AS EARLY AS SUNDAY NIGHT AND MONDAY.
THE GFS FEATURES A SOLUTION WITH THE UPPER TROUGH FARTHER NORTH BY
MONDAY WITH THE UPPER LOW CENTER MOVING ACROSS NORTHERN CALIFORNIA.
THE 00Z RUN OF THE ECMWF...HOWEVER...DROPS THE UPPER LOW CENTER
SOUTH OVER THE EASTERN PACIFIC...SKIRTING THE WEST COAST BEFORE
FINALLY BRINGING IT INLAND ACROSS SOUTHERN CALIFORNIA ON TUESDAY.
EITHER WAY SHOWER CHANCES LOOK OK FOR OUR ZONES LATE IN THE PERIOD.
THESE MODEL DIFFERENCES WILL NEED TO BE RESOLVED IN ORDER TO
DETERMINE TIMING AS WELL AS AMOUNTS.

&&

.AVIATION...AS OF 4:45 AM PDT WEDNESDAY...HIGH CLOUDS WILL CONTINUE
TO STREAM ACROSS THE REGION FROM NORTH TO SOUTH THIS MORNING. A FEW
PATCHES OF STRATUS PERSIST ALONG THE COAST AT THIS HOUR AN MAY
BRING TEMPORARY CIGS TO KMRY AND KSNS THIS MORNING. WINDS WILL BE
THE MAIN ISSUE OF THE DAY WITH BREEZY CONDITIONS LASTING MOST OF THE
DAY. KSFO WILL AGAIN SEE THE STRONGEST WINDS WITH SUSTAINED SPEEDS
OF 20 TO 28 KT AND GUSTS TO 34 KT. OTHERWISE...VFR CONDITIONS WILL
PREVAIL THROUGH THE FORECAST PERIOD.

&&

.MARINE..AS OF 4:45 AM WEDNESDAY...PLEASE NOTE THE MARINE ZONES
CHANGE AT 5 AM WEDNESDAY MORNING WITH THE NEAR SHORE ZONES NOW
COVERING 0-10 NM OFFSHORE AND THE OUTER ZONES COVERING 10-60 NM
OFFSHORE. UGC CODES REMAIN UNCHANGED. PLEASE SEE MAPS AND PUBLIC
INFORMATION STATEMENT OFF WEBSITE FOR MORE INFO.

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...SCA...ALL COASTAL WATERS.

PUBLIC FORECAST: SSA
AVIATION/MARINE: CW

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:29 AM PDTSmall Craft AdvisoryMTR6 hr
Apr 1, 10:15 AM PDTSmall Craft AdvisoryMTR39 hr
Apr 1, 11:26 AM PDTSmall Craft Advisory for Rough BarMTR16 hr

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.